IDEAS home Printed from https://ideas.repec.org/a/bcp/journl/v9y2025i1p2095-2102.html
   My bibliography  Save this article

On Line Graphs with Crossing Number 3

Author

Listed:
  • Mallikarjun Ghaleppa

    (Mathematics and Computing Unit, Preparatory Studies Center, University of Technology and Applied Sciences, Ibra, Oman.)

  • Amit kumar Yadav

    (Mathematics and Computing Unit, Preparatory Studies Center, University of Technology and Applied Sciences, Ibra, Oman.)

  • Amabelle Oliva Enanoria

    (Mathematics and Computing Unit, Preparatory Studies Center, University of Technology and Applied Sciences, Ibra, Oman.)

Abstract

Kulli, Akka and Beineke obtained a characterization of planar graphs whose line graphs have crossing number 1. Akka, Jendrol, Klesvcv and Panshetty presented a characteri- zation of planar graphs whose line graphs have crossing number 2. The main result of this paper is a characterization of graphs whose line graphs have crossing number 3. The primary contribution of this paper is the characterization of graphs whose line graphs have a crossing number of three. Let be a graph and its line graph. The main result identifies necessary and sufficient structural properties of that ensure has a crossing number of three. Further research can expand on this work by examining families of graphs that exhibit higher crossing numbers and exploring computational approaches for practical applications in visualization and optimization.

Suggested Citation

  • Mallikarjun Ghaleppa & Amit kumar Yadav & Amabelle Oliva Enanoria, 2025. "On Line Graphs with Crossing Number 3," International Journal of Research and Innovation in Social Science, International Journal of Research and Innovation in Social Science (IJRISS), vol. 9(1), pages 2095-2102, January.
  • Handle: RePEc:bcp:journl:v:9:y:2025:i:1:p:2095-2102
    as

    Download full text from publisher

    File URL: https://www.rsisinternational.org/journals/ijriss/Digital-Library/volume-9-issue-1/2095-2102.pdf
    Download Restriction: no

    File URL: https://rsisinternational.org/journals/ijriss/articles/on-line-graphs-with-crossing-number-3/
    Download Restriction: no
    ---><---

    More about this item

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:bcp:journl:v:9:y:2025:i:1:p:2095-2102. See general information about how to correct material in RePEc.

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no bibliographic references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: Dr. Pawan Verma (email available below). General contact details of provider: https://rsisinternational.org/journals/ijriss/ .

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service. RePEc uses bibliographic data supplied by the respective publishers.